Dynamics of certain anti-competitive systems of rational difference equations in the plane

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2013, Vol 4, Issue 3

Abstract

In this paper, we consider a system of rational difference equations and we will prove that the unique positive equilibrium point of this system is globally asymptotically stable. We also determine the rate of convergence of a solution that converges to the equilibrium point (x; y) of this system.

Authors and Affiliations

Khuong Van Vu, Mai Nam Phong

Keywords

Related Articles

Modified Newton method to determine multiple zeros of nonlinear equations

New one-point iterative method for solving nonlinear equations is constructed.  It is proved that the new method has the convergence order of three. Per iteration the new method requires two evaluations of the funct...

MHD free convective heat transfer in fluids with oscillatory suction

A study on the influence of Magnetohydrodynamic (MHD) flow of convective heat transfer in the presence of oscillatory suction velocity was carried out. Analysis of the solution governing the hydrodynamical equations show...

COMMON FIXED POINT THEOREMS FOR RATIONAL TYPE CONTRACTION IN PARTIALLY ORDERED METRIC SPACE

In this paper we prove some common fixed point theorems for two and four self-mappings using rational type contraction and some newly notified definitions in partially ordered metric space. In this way we generalized, mo...

Designing error resistant controller by using of bond-graph theory on electromagnetic loading system

Developing methods to design controller which at least under the situation that error exists, could continue its control procedure by decreasing operation till system attains secure situation to eliminate error, is a nec...

STOCHASTIC VORTEX BLOBS METHOD TO STUDY AXISYMMETRIC FLOWS OF INCOMPRESSIBLE VISCOUS FLUID

This paper presents the mathematical and computational formulations of the stochastic Vortex Blobs Method (VBM). It isshow that how the method can be used to cover axisymmetric flows of incompressible viscous fluid. Also...

Download PDF file
  • EP ID EP651276
  • DOI 10.24297/jam.v4i3.3706
  • Views 188
  • Downloads 0

How To Cite

Khuong Van Vu, Mai Nam Phong (2013). Dynamics of certain anti-competitive systems of rational difference equations in the plane. JOURNAL OF ADVANCES IN MATHEMATICS, 4(3), 541-548. https://europub.co.uk./articles/-A-651276